# SDR DL72S002280

- Difficulty date: November 21, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- Aircraft time: 59,021 hours, 43,741 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623134
- Condition: Leaking
- Location: Cockpit
- Component: R2 Window, 5717623134
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUUEAL FROM R2 WINDOW AT 1000 FEET AGL.  REPLACED R2 WINDOW AND CHECKED TORQUE ON R3 WINDOW,      PRESSURIZIED A/C CHECKS NORMAL
